Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

Argatroban injections recalled due to presence of foreign material in vials

Filed March 27th, 2012 Joshua Sophy

Eagle Pharmaceuticals Inc. has issued a voluntary recall on four Lots of Argatroban Injection because vials of the drug may contain “visible particulates.”

The company said in a press release announcing the recall that it has not received any reports of adverse events as a result of the defect in its product. The company said the recall is being conducted after it received one complaint from a customer who noticed visible material in a vial of the drug.

Visible particulates in injection drugs could present numerous problems for patients who rely on these drug treatments. If this matter enters the patient through the injection, it could cause internal injuries or serious infections that could lead to unexpected death. In previous recalls involving this defect, the material could range from dust or glass particles from the vials.

The recall from Eagle Pharmaceuticals includes four specific Lots of Argatroban Injection, 50 mg per 50 mL.  The following Lot numbers are being recalled: V10189 (Expiration date of January 2013), V10191 (January 2013), V10194 (January 2013), and V10223 (February 2013).

The recall was also announced by one of Eagle Pharmaceuticals suppliers, The Medicines Company. That firm said it has not received any adverse event reports that could be blamed on this defect.

 

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!